Potential divisibility in commutative semigroups and rings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1964), pp. 162-168
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_4_a20,
author = {\`E. G. \v{S}utov},
title = {Potential divisibility in commutative semigroups and rings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {162--168},
year = {1964},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_4_a20/}
}
È. G. Šutov. Potential divisibility in commutative semigroups and rings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1964), pp. 162-168. http://geodesic.mathdoc.fr/item/IVM_1964_4_a20/